# SDR AALA20090422TUL07

- Difficulty date: April 7, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991183915
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LEFT SIDE CANTED FRAME 1463 HAS A CRACKED DOUBLER AT LONGERON 18L.  INSTALLED DOUBLER PER SRM 53-01-00 FIGURE 2, SHEET 4 AND AARD 51-00-00-014.
